Go Back   The Beauty Bottle > The Beauty Bottle Beauty Discussion Board > Skin Care
FAQ Members List Calendar Mark Forums Read

Reply
 
Thread Tools
Old March 8th, 2008, 08:55 PM   #1
Aninha
Raw Beauty
 
Aninha's Avatar
 
Join Date: February 2008
Location: Texas
Age: 33
Posts: 42
Default multivitamins and acne/breakouts

So I became a vegetarian/vegan in November and a few weeks ago I decided to start taking a multivitamin just to be safe. I took one complete multi-vitamin and a sublingual B12 supplement every day for about 2 weeks. Around that time I had a huge breakout that just wouldn't calm down no matter what I did. Yesterday it hit me that maybe it was the vitamins that were causing the problem, so I didn't take them yesterday or today. It seems like my skin is better but I want to wait a couple of days to be sure. Has anyone else had this problem?
Aninha is offline   Reply With Quote
Old March 9th, 2008, 10:55 AM   #2
Delila
Enticing Beauty
 
Join Date: May 2006
Age: 57
Posts: 291
Default

Too much vitamin C can be problematic for me, and I also have trouble digesting most vitamins.
Delila is offline   Reply With Quote
Old March 9th, 2008, 02:28 PM   #3
happylynngilmer
Serene Beauty
 
happylynngilmer's Avatar
 
Join Date: January 2008
Location: Ralston, CA
Age: 36
Posts: 604
Default

I have never had a vitamin cause a break-out, or give my any skin issues at all. In fact, quite the opposite-my skin has only gotten better and better since I started taking a multi every day, and then when I added my calcium/magnesium/zinc it's nearly cleared up. I read somewhere afterwards that zinc is really good for the skin, so in hindsight, I know it was the zinc that helped so much.
__________________
[IMG]http://i19.photobucket.com/albums/b168/justgreen_/smilies/dragon5.gif[/IMG]
[B]Lady Lynne of the unquenchable spirit in the order of the long haired knights![/B]
happylynngilmer is offline   Reply With Quote
Old March 9th, 2008, 04:37 PM   #4
talullah
Sparkling Beauty
 
talullah's Avatar
 
Join Date: March 2007
Location: USA
Age: 40
Posts: 76
Default

There are a few vitamins/minerals/supplement ingredients/whatever that I believe give me acne and therefore I avoid: Vitamin A, iron, iodine, and (in high doses) biotin.

Vitamin A and iodine are so bad that I avoid all foods that contain these, as well. I take biotin in a multi-B-Complex, but it's a pretty low dose. If I take biotin on its own, I get nasty acne within a few days. I take all of my other vitamins as individual supplements because it's nearly impossible to find a multi without all four of those ingredients, and that's also veggie-friendly since I'm a vegetarian.
__________________
[COLOR=Indigo][FONT=Comic Sans MS]
[/FONT][/COLOR]
talullah is offline   Reply With Quote
Old March 9th, 2008, 09:27 PM   #5
mira-chan
Alluring Beauty
 
mira-chan's Avatar
 
Join Date: May 2006
Location: NYC
Age: 35
Posts: 154
Default

If I take biotin or B vitamins, complex, in multivitamin or ont heir own, I get awful break out.
__________________
[img]http://i52.photobucket.com/albums/g30/kitsunethief/avatar-sig/waterlily.jpg[/img]
mira-chan is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
The Acne Thread! eiyela Skin Care 153 March 4th, 2008 02:39 PM
Please help with my acne :(! (Warning: pics included) Severyn Skin Care 20 March 3rd, 2008 05:21 AM
Homeade acne soap? aradia_rising Skin Care 7 February 17th, 2008 10:32 AM
The acne cure (book) LadyOttoline Skin Care 2 March 26th, 2007 08:29 AM
Cystic acne SunriseSunsetApril Skin Care 4 August 19th, 2006 06:20 PM


All times are GMT -6. The time now is 05:13 AM.


Powered by vBulletin.
© 2015 The Beauty Bottle, LLC